# SDR C2XA01TY021

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170B000001
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, SEVERAL GOUGES WERE FOUND IN THE NOSE LANDING GEAR STRUT ASSY, MAINTENANCE BLENDED GOUGES, DYE-PENNED IAW EMB 145 REF GST 0401/01, RESTORED THE REWORKED AREA IAW EMB 145 CPM 51-21-03,-04 AND -06.  NO FURTHER ACTION REQUIRED.  PROCEDURES WERE SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK.  (M)
